On some groups of matrices

Ladislav Bican

Časopis pro pěstování matematiky (1969)

  • Volume: 094, Issue: 3, page 305-313
  • ISSN: 0528-2195

How to cite

top

Bican, Ladislav. "O jistých grupách matic." Časopis pro pěstování matematiky 094.3 (1969): 305-313. <http://eudml.org/doc/19430>.

@article{Bican1969,
author = {Bican, Ladislav},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {305-313},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jistých grupách matic},
url = {http://eudml.org/doc/19430},
volume = {094},
year = {1969},
}

TY - JOUR
AU - Bican, Ladislav
TI - O jistých grupách matic
JO - Časopis pro pěstování matematiky
PY - 1969
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 094
IS - 3
SP - 305
EP - 313
LA - cze
UR - http://eudml.org/doc/19430
ER -

References

top
  1. X. Dickson, Linear groups, Leipzig 1901. (1901) Zbl32.0134.03
  2. A. Г. Kypom, Teopия rpynn, Mocква 1953. (1953) 
  3. I. M. Vinogradov, Základy teorie čísel, Praha 1953. (1953) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.